# SDR HALA20250606164

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 31,071 hours, 4,991 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,076 hours, 4,992 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND #2 ENG OUTBOARD TR HOLD OPEN ROD LEVER DAMAGE. REPLACED #2 ENG OUTBOARD TR HOLD OPEN ROD. OPS CHECK OK. OK FOR SERVICE. PER AMM 78-36-41  P/N A3335-13
